| Model Number |
2AF284 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
08/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The data files were returned and analyzed.The data files showed that at least 17 applications were performed with balloon catheter 2af284 with lot number 31159 on the date of the event without any issue.A clinical issue was encountered during the case.The balloon catheter was not returned for investigation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, phrenic nerve palsy (pnp) occurred.The pnp had not recovered at the end of the procedure or prior to discharge.The case was completed with cryo.No further patient complications have been reported as a result of this event.